MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; ALARM,TAMP RES,NURSE CALL,EA

MEDLINE INDUSTRIES, LP MEDLINE; ALARM,TAMP RES,NURSE CALL,EA
Model Number MDT8450Y
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that alarms are no longer working.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the alarms are no longer working.

Brand Name
MEDLINE
Common Device Name
ALARM,TAMP RES,NURSE CALL,EA
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfiled IL 60093 2753
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093-2753
MDR Report Key25336986
Report Number1417592-2026-01808
Device Sequence Number9842941
Product Code KMI
UDI-Device Identifier10888277675209
UDI-Public10888277675209
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMDT8450Y
Device Lot Number03525050001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown